Jump to content

Recommended Posts

A while back I posted a message about a free new website dedicated to those taking Effexor.

www.venlafacts.org

It's gotten off the ground but we'd really like to attract more traffic. It's a free resource (without advertising) so please check it out.

We'd really appreciate feedback about the site and how we can make it better. If you checked it out but didn't register, please let me know why not. Could you also let me know here if the concept just doesn't interest you (and why not?) or if you checked it out but something turned you off? Any information you can give us on how this site could be improved would be very welcomed!

Thank you.

C40

Link to comment
Share on other sites

Hi LL,

It's interesting that you report that problem as I just read the same thing from someone else - yet I hadn't heard of that problem prior to tonight. I'm not sure right now what the problem is but I intend to find out. Do you by any chance have an old version of Windows on your computer?

Clipper

Link to comment
Share on other sites

Guest Guest_Clipper40_*

Hi LL,

I wanted to get back to you on the issue of registering at Venlafacts.org. We're still not sure what the problem is. One person who wasn't able to register was using Internet Explorer 9. He downloaded Mozilla Firefox2 (free browser) and was able to register by accessing the site that way. That led us to believe that it had something to do with the browser. However, others with Internet Explorer 9 have been able to register without any problem. The only thing I can suggest at this point is that you try downloading Firefox. (You can still use Explorer for everything else.)

http://www.mozilla.com/en-US/firefox/

I'm sorry for the trouble but hope that this won't stop you from registering.

Clipper

Link to comment
Share on other sites

Hi Clipper,

I just thought that I would let you know that I went to the site again and miraculously it was showing up (for me) the way it should. I am now registered.

I did not change anything, so not sure what the problem may have been. Anyway, am "there" now.

Thanks,

LL

Link to comment
Share on other sites

  • 2 weeks later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...